Design of sliding mode control for nonlinear stochastic systems subject to actuator nonlinearity

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

38 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)737-744
Journal / PublicationIEE Proceedings: Control Theory and Applications
Issue number6
Publication statusPublished - 2006


Sliding mode control for a class of nonlinear Itô stochastic systems with sector nonlinearities and deadzones is concerned. The unmatched nonlinear uncertainties may appear in both the system state and stochastic perturbation. By utilising stochastic Lyapunov theory, sufficient conditions are derived via linear matrix inequalities such that the sliding motion is globally asymptotically stable in probability despite nonlinear uncertainties and actuator nonlinearities. It has been shown that the reachability of the specified switching surface can be ensured. An example illustrating the present method is provided. © The Institution of Engineering and Technology 2006.